Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Vaginal bleeding between periods. History of vaginitis, drinker. Reasons for excessive bleeding ?

I constantly have vaginal bleeding between periods, sometimes it s bright red and sometimes dark red/brown. I ve been treated twice for vaginitis in the past few months with little success. I thought maybe the bleeding could be due to my excessive drinking. I drink on average about three drinks a day. So two days ago I stopped drinking but I m still having this bleeding not constantly but every other day or so. I don t have health insurance and can t afford to go to the doctor. Could the bleeding be due to excessive drinking and if so will it cease on it s own?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
It is called irregular bleeding most likely due to hormonal disturbances.
Stress,diet and of course alcohol may affects it.
Definitely you have to stop drinking alcohol.
You have to start haemetinics,multivitamin,b12 and hormonal treatment under guidance of your doctor.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor